# SDR NACA20040045

- Difficulty date: October 6, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 36,117 hours
- Engine: Pwa R2800CB3
- Engine time: 501 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 356993
- Part serial: 37960X10
- Condition: Cracked
- Location: Nr 4engine
- Part time: 501 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DISCREPANCY: NR 4 ENGINE SHUT DOWN DUE TO LOW COMPRESSION INDICATION ON NR 2 CYLINDER.   FOUND NR 2 CYLINDER WITH CRACKED HEAD.  REPLACED NR 2 CYLINDER.  CHECKED GOOD.
